Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/20778
Title: A note on the subtree ordered median problem in networks based on nestedness property
Authors: Tang, H
Cheng, TCE 
Ng, CT 
Keywords: Nestedness property
Strategic continuous
Strategic discrete
Subtree ordered median problem
Tactical continuous
Issue Date: 2012
Publisher: American Institute of Mathematical Sciences
Source: Journal of industrial and management optimization, 2012, v. 8, no. 1, p. 41-49 How to cite?
Journal: Journal of industrial and management optimization 
Abstract: The nestedness property has become an increasingly important means for devising effcient algorithms for network location problems. In this paper we prove that the nestedness property holds for the tactical continuous, and strategic discrete and continuous subtree location problems in a tree network with the ordered median objective, where the λ-weights take at most two different values. These results extend some existing results in the literature. With these nestedness results, we solve the problems in polynomial time. Finally we pose an open problem on identifying the nestedness property for the (k 1; k 2)-trimmed problem.
URI: http://hdl.handle.net/10397/20778
ISSN: 1547-5816
EISSN: 1553-166X
DOI: 10.3934/jimo.2012.8.41
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Oct 11, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Oct 16, 2017

Page view(s)

74
Last Week
4
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.